# SDR BSYR20130828055

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: General aviation
- Aircraft: N59240
- Make and model: Cessna 210L
- Aircraft serial: 21060174
- Aircraft time: 14,273 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NOSE GEAR WOULD NOT COME DOWN WHEN EXTENDED.  PILOT HAND PUMPED GEAR DOWN AND LANDED SAFELY WITHOUT INCIDENT.  OPEN
